# SDR SWAA2017080115316

- Difficulty date: July 23, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 49,363 hours, 22,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 OVERHEAD DOOR EMERGENCY EXIT SIGN INOP.  R&R BATTERY PER AMM.
